×

zbMATH — the first resource for mathematics

Fuzzy uniform spaces. (English) Zbl 0494.54005

MSC:
54A40 Fuzzy topology
54E15 Uniform structures and generalizations
54B30 Categorical methods in general topology
PDF BibTeX Cite
Full Text: DOI
References:
[1] Birkhoff, G, ()
[2] Bourbaki, N, Topologie générale, (1965), Hermann Paris · Zbl 0085.37103
[3] Lowen, R, Fuzzy topological spaces and fuzzy compactness, J. math. anal. appl., 56, 621-633, (1976) · Zbl 0342.54003
[4] Lowen, R, Initial and final fuzzy topologies and the fuzzy Tychonoff theorem, J. math. anal. appl., 58, 11-21, (1977) · Zbl 0347.54002
[5] Lowen, R, Convergence in fuzzy topological spaces, General topology appl., 10, 147-160, (1979) · Zbl 0409.54008
[6] Lowen, R, Compact Hausdorff fuzzy topological spaces are topological, Topology appl., 12, 65-75, (1981) · Zbl 0437.54004
[7] Zadeh, L.A, Fuzzy sets, Inform. contr., 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.